Advanced search
Start date
Betweenand

Embedding, randomised and structural problems in extremal graph theory

Grant number: 10/09555-7
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): September 01, 2010
Effective date (End): December 31, 2011
Field of knowledge:Physical Sciences and Mathematics - Computer Science - Computational Mathematics
Principal researcher:Yoshiharu Kohayakawa
Grantee:Peter David Allen
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil

Abstract

This is a proposal for a postdoctoral fellowship for Peter David Allen, to be held at the Institute of Mathematics and Statistics of the University of São Paulo (IME/USP), from 6 September 2010, initially proposed for 24 months. This researcher will be a member of the combinatorics and theory group at IME/USP and of NUMEC, Núcleo de Modelagem Estocástica e Complexidade, a research centre of USP.Research in four directions in extremal graph theory is proposed: (i) extremal conditions for the existence of large subgraphs, (ii) randomised restrictions in extremal combinatorics, (iii) progress towards a regularity-free embedding method, (iv) structural and limits theory for dense K_{s,t}-free graphs.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (12)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ALLEN, P.; KOHAYAKAWA, Y.; MOTA, G. O.; PARENTE, R. F.. On the number of orientations of random graphs with no directed cycles of a given length. ELECTRONIC JOURNAL OF COMBINATORICS, v. 21, n. 1, . (13/07699-0, 10/09555-7, 12/00036-2, 13/03447-6, 13/20733-2, 09/06294-0)
ALLEN, PETER; BOETTCHER, JULIA; PERSON, YURY. An improved error term for minimum H-decompositions of graphs. JOURNAL OF COMBINATORIAL THEORY SERIES B, v. 108, p. 92-101, . (10/09555-7, 09/17831-7)
ALLEN, PETER; BOTTCHER, JULIA; COOLEY, OLIVER; MYCROFT, RICHARD. Tight cycles and regular slices in dense hypergraphs. JOURNAL OF COMBINATORIAL THEORY SERIES A, v. 149, p. 30-100, . (10/09555-7, 09/17831-7)
ALLEN, PETER; BOTTCHER, JULIA; GRIFFITHS, SIMON; KOHAYAKAWA, YOSHIHARU; MORRIS, ROBERT. Chromatic Thresholds in Sparse Random Graphs. RANDOM STRUCTURES & ALGORITHMS, v. 51, n. 2, p. 215-236, . (13/03447-6, 10/09555-7, 13/07699-0, 09/17831-7)
ALLEN, PETER; BOETTCHER, JULIA; HLADKY, JAN; PIGUET, DIANA. Turannical hypergraphs. RANDOM STRUCTURES & ALGORITHMS, v. 42, n. 1, p. 29-58, . (10/09555-7, 09/17831-7)
ALLEN, PETER; BOETTCHER, JULIA; HLADKY, JAN; PIGUET, DIANA. An extension of Turan's Theorem, uniqueness and stability. ELECTRONIC JOURNAL OF COMBINATORICS, v. 21, n. 4, . (10/09555-7, 09/17831-7)
ALLEN, PETER; KEEVASH, PETER; SUDAKOV, BENNY; VERSTRAETE, JACQUES. Turan numbers of bipartite graphs plus an odd cycle. JOURNAL OF COMBINATORIAL THEORY SERIES B, v. 106, p. 134-162, . (10/09555-7)
ALLEN, PETER; BOETTCHER, JULIA; GRIFFITHS, SIMON; KOHAYAKAWA, YOSHIHARU; MORRIS, ROBERT. The chromatic thresholds of graphs. ADVANCES IN MATHEMATICS, v. 235, p. 261-295, . (10/09555-7, 09/17831-7)
ALLEN, PETER; BOETTCHER, JULIA; KOHAYAKAWA, YOSHIHARU; PERSON, YURY. Tight Hamilton Cycles in Random Hypergraphs. RANDOM STRUCTURES & ALGORITHMS, v. 46, n. 3, p. 446-465, . (13/03447-6, 10/09555-7, 13/07699-0, 09/17831-7)
ALLEN, PETER; BOETTCHER, JULIA; HLADKY, JAN; PIGUET, DIANA. A Density Corradi-Hajnal Theorem. CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v. 67, n. 4, p. 721-758, . (10/09555-7, 09/17831-7)
ALLEN, PETER; BOTTCHER, JULIA; HAN, HIEP; KOHAYAKAWA, YOSHIHARU; PERSON, YURY. POWERS OF HAMILTON CYCLES IN PSEUDORANDOM GRAPHS. COMBINATORICA, v. 37, n. 4, p. 573-616, . (10/16526-3, 13/03447-6, 10/09555-7, 09/17831-7, 13/07699-0)
ALLEN, PETER; BOTTCHER, JULIA; GRIFFITHS, SIMON; KOHAYAKAWA, YOSHIHARU; MORRIS, ROBERT. Chromatic Thresholds in Dense Random Graphs. RANDOM STRUCTURES & ALGORITHMS, v. 51, n. 2, p. 185-214, . (13/03447-6, 09/17831-7, 10/09555-7, 13/07699-0)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.